# SDR FOTR2022201962

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 611729413
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB IS CRACKED ON INBD SIDE OF ACTUATOR FWD MOUNT.  REMOVED NR 3 SLAT RIB IAW SRM 51-30-2.  LOCATED AND DRILLED FASTENER HOLES IN NEW RIB PN 61-17294-13 PO 20222111 IAW SRM 51-20-1. INSTALLED NEW RIB IAW SRM 51-30-2.
